# SDR HALA2019111400484

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 4,577 hours, 897 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - BIRD STRIKE ON DEPARTURE. RIGHT SIDE OF AIRCRAFT. // ACCOMPLISHED AMM TASK 05-51-14-200-803-A. FOUND EVIDENCE OF BIRD STRIKE ON INBOARD RH FLAP. WILDLIFE SVC COLLECTED EVIDENCE. CLEANED AREA. NO DEFECTS NOTED. A/C OK FOR SVC.
